Results 1 to 3 of 3

Thread: Cramping after depo - (ttc)

  1. #1

    Join Date
    Mar 2004
    Location
    Wales, UK
    Posts
    606

    Default Cramping after depo - (ttc)

    Hi!

    I've already got two children, who are 3 and 22 months old. My last depo injection was in January 2008, and since March, i've had intermittent bleeding etc, which I suppose is expected post depo.

    Anyway, over the last 2 weeks i've had the worst cramping ever!! I've been to the doctors, and she asked if I could be pregnant, but I didn't think so! ?? Anyway, the OTHER thing that has been happening, is I can feel kicking in my stomach!!!!!! I mean, how weird is that!!! Has anyone else had these kind of feelings, but not be pregnant??!!!

    Help!

    Also, could the coming of depo and my hormones being wacky make me bleed - but not affect the chances of getting pregnant/being pregnant?

    Thanks!


  2. #2

    Default

    No idea but anything has possible. maybe you could do a preg test to be on the safe side.

  3. #3
    Butterfly_Princess Guest

    Default

    Hey
    Yeah id recommend doing a preg test.
    I must admit i have had the kicking feeling (and i have a 12w old DD) and i really freaked out thinking i was pregnant again. In my case though i think it was just muscle spasms, which is said to sometimes resemble the little fluttery kicks you get when you first feel bubs kicking. This is just my case though.
    Id do the test to see if your preg or not. Suss it all out.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •